All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Baotai Wang and Tomson Ogwang
 
''Is the Size Distribution of Income in Canada a Random Walk?''
( 2004, Vol. 3 No.29 )
 
 
Several recent studies have investigated whether the size distribution of income in the United States follows a random walk meaning that it has a unit root, with mixed results. In this paper, we investigate the same issue using Canadian national and provincial income inequality data. The investigation is conducted using three different unit root tests. The results suggest modeling the Gini coefficients for Canada and for most provinces as an I(1) is quite reasonable.
 
 
Keywords:
JEL: C2 - Single Equation Models; Single Variables: General
D3 - Distribution: General
 
Manuscript Received : Mar 21 2004 Manuscript Accepted : Aug 12 2004

  This abstract has been downloaded 676 times                The Full PDF of this paper has been downloaded 87734 times